Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Feeling of racing heart, light body, vibrating legs, muscle twitches, eyes light sensitivity. What can it be due to?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
Shock feeling in armpit then my heart starts racing.. Sometime my body feels light. My legs feel like they are vibrating .. I have muscles that twitch painlessly. My eyes are sensitive to light even worse in the morning after a couple of hours is goes down a little.. It feels like my body is in the water and it feels like a wave is hitting it.. I have been feeling this stuff for 9 months
Posted Mon, 21 May 2012 in General Health
Answered by Dr. Mitaly 51 minutes later

Thanks for writing in.
Given your age, it is unlikely that an organic cause is responsible for your symptoms. An organic cause means that there is a disease/disorder in some specific organ system.
In all probability, your symptoms would be attributable to simply anxiety. Anxiety can produce a myriad of symptoms in people with different people having different symptoms.
I am sure all this will resolve over as we help you overcome your aanxiety.
I encourage you to do a few things:
1) Focus on getting atleast 8 hours of sleep each night.
2) Eat a well balanced diet.
3) Exercise daily - extremely important in anxiety management.
4) Consider meditation exercises.
5) Surround yourself with supportive friends and family.
6) XXXXXXX breathing exercises and yoga also help tremendously.
Please do the above for atleast 1-2 weeks. If your symptoms do not resolve, please see a physician so that some anti-anxiety drugs can be prescribed.
I hope I have addressed your concerns. I will be available for follow up queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor